# SDR QXEA0000807

- Difficulty date: March 28, 2000
- Submitted: March 29, 2000
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 6,473 hours, 9,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038443
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA- FORWARD SECTION OF FLOOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK PS-5.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
